Uniqueness problem for meromorphic mappings with Fermat moving hypersurfaces

Tom 102 / 2011

Tran Van Tan, Do Duc Thai Annales Polonici Mathematici 102 (2011), 1-13 MSC: Primary 32H30; Secondary 32H04, 32H25. DOI: 10.4064/ap102-1-1

Streszczenie

We give unicity theorems for meromorphic mappings of $\mathbb C^m$ into $\mathbb C P^n$ with Fermat moving hypersurfaces.

Autorzy

  • Tran Van TanDepartment of Mathematics
    Hanoi National University of Education
    136-Xuan Thuy street
    Cau Giay, Hanoi, Viet Nam
    e-mail
  • Do Duc ThaiDepartment of Mathematics
    Hanoi National University of Education
    136-Xuan Thuy street
    Cau Giay, Hanoi, Viet Nam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek